# SDR SWAA2024041977070

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N8844Q
- Make and model: Boeing 737-8
- Aircraft serial: 67488
- Aircraft time: 4,010 hours, 2,254 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR IS HARD TO REMOVE FROM STOW BRACKETS<[01] REPOSITIONED FWD SERVICE DOOR SLIDE IAW AMM 25-66-01
